# SDR ASAA2023032642574

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 36,116 hours, 11,465 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH FMC'S FAILED MOMENTARILY THEN RECOVERED (CONCURRENT WITH HITTING SEND ON A CPDLC MSG) CPDLC DATA LINK FAILED AND RECOVERED AT THE SAME TIME. GROUNDED - YES. BOTH FMC'S AND CPDLC OPS CHECK GOOD.
